Welcome To WUJNS
武汉大学学报 英文版 | Wuhan University Journal of Natural Sciences
Wan Fang
CNKI
CSCD
Wuhan University
Latest Article
New Brunn-Minkowski Type Inequalities for General Width-Integral of Index i
Time:2019-11-15  
ZHANG Xuefu1, WU Shanhe
1. School of Mathematics and Statistics, Hexi University, Zhangye 734000, Gansu, China; 2. Department of Mathematics, Longyan University, Longyan 364012, Fujian, China
Abstract:
Recently, the general width-integral of index i was introduced and some of its isoperimetric inequalities were established. In this paper, we establish some new Brunn-Minkowski type inequalities for general width-integral of index i.
Key words:Brunn-Minkowski inequality; general width-integral of index i; Minkowski’s integral inequality; convex body
CLC number:O 178; O 18
References:
[1]	Gardner R J. Geometric Tomography [M]. Cambridge: Cambridge University Press, 2006.
[2]	Schneider R. Convex Bodies: The Brunn-Minkowski Theory [M]. Cambridge: Cambridge University Press, 2014.
[3]	Blaschke W. Vorlesungen Über Integral GeometricⅠ, Ⅱ [M]. New York: Chelsea, 1949.
[4]	Hadwiger H. Vorlesungen Über Inhalt, Oberflöche and Isoperimetrie [M]. Berlin: Springer-Verlag, 1957.
[5]	Lutwak E. Width-integrals of convex bodies [J]. Proc Amer Math Soc, 1975, 53: 435-439.
[6]	Feng Y B. General mixed width-integral of convex bodies [J]. J Nonlinear Sci Appl, 2016, 9: 4226-4234.
[7]	Leng G S, Zhao C J, He B, et al. Inequalities for polars of mixed projection bodies [J]. Sci China Ser A, 2004, 47: 175-186.
[8]	Lutwak E. Dual mixed volumes [J]. Pacific J Math, 1975, 58: 531-538.
[9]	Lutwak E. Mixed width-integrals of convex bodies [J]. Israel J Math, 1977, 28: 249-253.
[10]	Lutwak E. Inequalities for mixed projection bodies [J]. Trans Amer Math Soc, 1993, 339: 901-916.
[11]	Abardia J, Bernig A. Projection bodies in complex vector space [J]. Adv Math, 2011, 227: 830-846. 
[12]	Alesker S, Bernig A, Schuster F E. Harmonic analysis of translation invariant valuations [J]. Geom Funct Anal, 2011, 21: 751-773.
[13]	Feng Y B, Wang W D. General Lp-harmonic Blaschke bodies [J]. P Indian Math Soc, 2014, 124: 109-119.
[14]	Feng Y B, Wang W D. General mixed chord-integrals of star bodies [J]. Rocky Mountain J Math, 2017, 47: 2627-2640.
[15]	Feng Y B, Wang W D, Lu F H. Some inequalities on general Lp-centroid bodies [J]. Math Inequal Appl, 2015, 18: 39-49.
[16]	Haberl C. Minkowski valuations intertunning the special li-near group [J]. J Eur Math Soc, 2012, 14: 1565-1597.
[17]	Haberl C. Lp-intersection bodies [J]. Adv Math, 2008, 217: 2599-2624.
[18]	Haberl C, Ludwig M. A characterization of Lp intersection bodies [J]. Int Math Res Not, 2006, 17: 1-29.
[19]	Haberl C, Schuster F E. Asymmetric affine Lp-Sobolev ine-qualities [J]. J Funct Anal, 2009, 257: 641-658.
[20]	Haberl C, Schuster F E, Xiao J. An asymmetric affine Pólya-Szegö principle [J]. Math Ann, 2012, 352: 517-542.
[21]	Ludwig M. Minkowski valuations [J]. Trans Amer Math Soc, 2005, 357: 4191-4213.
[22]	Ludwig M. Valuations in the affine geometry of convex  bodies [C] // Integral Geometry and Convexity. Hackensack: World Sci Publ, 2006: 49-65.
[23]	Ludwig M. Minkowski areas and valuations [J]. J Differential Geom, 2010, 86: 133-161.
[24]	Lutwak E, Yang D, Zhang G. Lp-affine isoperimetric inequal-ities [J]. J Differential Geom, 2000, 56: 111-132.
[25]	Lutwak E, Yang D, Zhang G. Orlicz projection bodies [J]. Adv Math, 2010, 223: 220-242.
[26]	Lutwak E, Yang D, Zhang G. Orlicz centroid bodies [J]. J Differential Geom, 2010, 84: 365-387.
[27]	Schuster F E. Convolutions and multiplier transformations of convex bodies [J]. Trans Amer Math Soc, 2007, 359: 5567- 5591.
[28]	Schuster F E. Crofton measures and Minkowski valuations [J]. Duke Math J, 2010, 154: 1-30.
[29]	Wang W D, Ma T Y. Asymmetric Lp-difference bodies [J]. Proc Amer Math Soc, 2014, 142: 2517-2527.
[30]	Wang W D, Feng Y B. A general Lp-version of Petty’s affine projection inequality [J]. Taiwan J Math, 2013, 17: 517-528.
[31]	Wang W D, Wan X Y. Shephard type problems for general  Lp-projection bodies [J]. Taiwan J Math, 2012, 16: 1749- 1762.
[32]	Gardner R J. The Brunn-Minkowski inequality [J]. Bull Amer Math Soc, 2002, 39: 355-405.
[33]	Feng Y B, Wang W D, Yuan J. Differences of quermass and dual quermassintegrals of Blaschke-Minkowski and radial Blaschke-Minkowski homomorphisms [J]. Bull Belg Math Soc Simon Stevin, 2014, 21: 577-592.
[34]	Leng G S. The Brunn-Minkowski inequality for volume differences [J]. Adv Appl Math, 2004, 32: 615-624.
[35]	Lv S J. Dual Brunn-Minkowski inequality for volume dif-ferences [J]. Geom Dedicata, 2010, 145: 169-180.
[36]	Xi D M, Leng G S. Dar’s conjecture and the log-Brunn- Minkowski inequality [J]. J Differential Geom, 2016, 103: 145-189.
[37]	Xi D M, Jin H L, Leng G S. The Orlicz Brunn-Minkowski inequality [J]. Adv Math, 2014, 260: 350-374.
[38]	Zhao C J, Cheung W S. Volume difference inequalities for the projection and intersection bodies [J]. Bull Iranian Math Soc, 2015, 41: 581-590.
[39]	Zhao C J. On radial and polar Blaschke-Minkowski homo-morphisms [J]. Proc American Math Soc, 2013, 141: 667-676.
[40]	Zhu B C, Zhou J Z, Xu W X. Dual Orlicz-Brunn-Minkowski theory [J]. Adv Math, 2014, 264: 700-725.
[41]	Firey W J. Polar means of convex bodies and a dual to the Brunn-Minkowski theorem [J]. Canad J Math, 1961, 13: 444-453.
[42]	Hardy G H, Littlewood J E, Pólya G. Inequalities [M]. Cam-bridge: Cambridge University Press, 1934.
[43]	Dresher M. Moment spaces and inequalities [J]. Duke Math  J, 1953, 20: 261-271.
[44]	Li X Y, Zhao C J. On the p-mixed affine surface area [J]. Math Inequal Appl, 2014, 17: 443-450.
Welcome To WUJNS

HOME | Aim and Scope | Editoral Board | Current Issue | Back Issue | Subscribe | Crosscheck | Polishing | Contact us Copyright © 1997-2019 All right reserved